# SDR AALA202202212091

- Difficulty date: February 9, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737*
- Aircraft serial: 30916
- Aircraft time: 35,660 hours, 14,599 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF STRINGER 27L AT STA 887, MEASURING L=3.0 IN, W=1.0 IN, D=0.018 IN. ACCOMPLISHED PERMANENT REINFORCING SPLICE REPAIR IAW AARD 51-00-05-1.
